Asymptotic Entropy of Random Walks on Free Products

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)76-105
JournalElectronic Journal of Probability
Volume16
Publication statusPublished - 2011

Fields of Expertise

  • Sustainable Systems

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Asymptotic Entropy of Random Walks on Free Products. / Gilch, Lorenz Alexander.

In: Electronic Journal of Probability , Vol. 16, 2011, p. 76-105.

Research output: Contribution to journalArticleResearchpeer-review

@article{ae4a141ac6f24f60bd9dd4dfedb3b767,
title = "Asymptotic Entropy of Random Walks on Free Products",
author = "Gilch, {Lorenz Alexander}",
year = "2011",
language = "English",
volume = "16",
pages = "76--105",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Asymptotic Entropy of Random Walks on Free Products

AU - Gilch, Lorenz Alexander

PY - 2011

Y1 - 2011

M3 - Article

VL - 16

SP - 76

EP - 105

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

ER -